# SDR 95ZZZX5839

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1210Z
- Make and model: Cessna 441
- Aircraft serial: 4410339
- System (JASC): 2210 · Autopilot System
- Part: Autopilot System
- Part number: SPZ500
- Condition: Pins Open
- Location: Flt Dir Comp
- Component: Sperryflt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PORPOISES VIOLENTLY UPON AUTOPILOT COUPLED APPROACH TO AIRPORT WITH HILLY TERRAIN.  TROUBLESHOT SYSTEM AND FOUND OPEN CONNECTION BETWEEN PINS 89 AND 92 ON FLIGHT DIRECTOR COMPUTER PLUG PL67.  JUMPERING PINS PER CESSNA DRAWING NR 9419120 CORRECTED PROBLEM, SAW NO EVIDENCE THAT THESE PINS WERE JUMPERED WHEN DELIVERED FROM THE FACTORY.  OTHER AIRCRAFT COULD BE MANUFACTURED WITH THIS DEFECT.  NOTE:  THIS M OR D REPLACES THE M OR D FILED 8-30-95.
